Search results

Records found: 3  
Your query: Author Sysno/Doc.kind = "^umb_un_auth 0022271 xpca^"
  1. TitleKaarli, Kalle: Abelian groups with square-determined term functions
    Author infoMiroslav Haviar
    Author Haviar Miroslav 1965- (100%) UMBFP10 - Katedra matematiky
    Source documentMathSciNet : Mathematical Reviews on the web. online, MR2565869 (2010k:08005), pp. [1-2]. - Providence : American Mathematical Society, 2010
    Review documentAbelian groups with square-determined term functions / Kalle Kaarli. - Cham : Springer International Publishing, 2009
    Keywords matematika - mathematics   recenzie - reviews  
    LanguageEnglish
    CountryUnited States of America
    systematics 51
    Public work category EDI
    No. of Archival Copy43248
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
  2. TitleKaarli, Kalle; Márki, László: Endoprimal algebras
    Author infoMiroslav Haviar
    Author Haviar Miroslav 1965- (100%) UMBFP10 - Katedra matematiky
    Source documentMathSciNet : Mathematical Reviews on the web. online, MR2210130 (2006m:08003), pp. [1]. - Providence : American Mathematical Society, 2006
    Review documentEndoprimal algebras / Kalle Kaarli, László Márki. - Dordrecht : Springer, 2005
    Keywords matematika - mathematics   recenzie - reviews  
    LanguageEnglish
    CountryUnited States of America
    systematics 51
    Public work category EDI
    No. of Archival Copy43271
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
  3. TitleAffine completeness of Kleene algebras
    Author infoMiroslav Haviar, K. Kaarli, Miroslav Ploščica
    Author Haviar Miroslav 1965- (34%) UMBPF03 - Katedra matematiky
    Co-authors Kaarli Kalle (33%)
    Ploščica Miroslav (33%)
    Source document Algebra Universalis. Vol. 37, no. 4 (1997), pp. 477-490. - Cham : Springer Nature Switzerland AG, 1997
    Keywords algebra - algebra   afinne úplná algebra   Kleeneho algebra   štúdie  
    LanguageEnglish
    CountrySwitzerland
    systematics 512
    Public work category ADE
    Repercussion categoryKAARLI, Kalle - PIXLEY, Alden F. Polynomial completeness in algebraic systems. Boca Raton : Chapman & Hall/CRC, 2001. 351 s. ISBN 1-58488-203-4.
    GRÄTZER, George. General lattice theory. Basel : Birkhäuser, 2003. 627 s. ISBN 978-3-7643-6996-5.
    KUCHMEI, Vladimir. Affine completeness of de Morgan algebras. In Mathematica Slovaca. ISSN 1337-2211, 2002, vol. 52, no. 3, pp. 255-270.
    KUCHMEI, Vladimir. Affine complete algebras generalizing Kleene and Stone algebras. In Mathematica Pannonica. ISSN 0865-2090, 2003, vol. 14, no. 2, pp. 165-181.
    KUCHMEI, Vladimir. Unary local polynomial functions of K2-algebras. In Proceedings of the Estonian academy of sciences : series physics and mathematics. ISSN 1736-6046, 2004, vol. 53, no. 1, pp. 3-12.
    Catal.org.UKUMB###BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    ReferencesPERIODIKÁ-Súborný záznam periodika


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.